MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product will not be returned, therefore no product analysis would be performed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, a non-medtronic sheath was introduced to the patient.A pre-balloon aortic valvuloplasty (bav) was performed and the valve was advanced.The valve would not cross the annulus.The valve was removed and a bav was performed.The valve was re-advanced, however, the valve would not cross the annulus.The valve was removed and a bav was performed.The valve was advanced and would not cross the annulus again.As the valve was attempting to be advanced, the patient's pressure dropped to 20mmhg.The patient was placed on cardio pulmonary bypass.There was no annulus or arch dissection.It was reported that there was an abdominal aortic aneurysm (aaa) dissection and a stent was placed.It was reported the dissection occurred due to the non-medtronic sheath and dcs passing the aaa so many times.No additional adverse patient effects were reported. .

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7345208
Report Number2025587-2018-00586
Device Sequence Number592046
Product Code NPT
UDI-Device Identifier00643169640337
UDI-Public00643169640337
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008876401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;